# SDR DALA2020092103147

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,935 hours, 24,179 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM; DOOR LT EMER EXIT ILLUMINATED.  ECAM AND QRH COMPLIED WITH.  ILLUMINATED AT 8000 MSL DESCENDING, WENT OUT ON IT'S OWN AT 5000 MSL.  CORRECTIVE ACTION: INSPECTED DOOR FOR FAIRING TO FUSELAGE AND DOOR LATCHING.  DOOR IS LOCKED AND SECURE.  CREW REPORTED PER QRH LIGHT EXTINGUISHED ON IT'S OWN AT 5000 FEET.  OK FOR SERVICE.
